# SDR SWIA202055931

- Difficulty date: November 10, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53036-690-57-42-673  160PQ MXCODEID48869-PR - TEMPORARY DISPOSITION FOR DENT ON LH #1 SLAT OUTER SKIN BETWEEN SS82.00-SS92.20. COMPLIED WITH TEMPORARY REPAIR PER REO 690-57-42-673. PERMANENT PERAIR DUE WITHIN 2150 FLT HRS WITH ESCALATION PROVIDED BY REO 690-57-42-673 REV A DUE BY TAT 31415., PART NUMBER:   - , SERIAL NUMBER: 15161, POSITION:    (C-CHECK) RO 2/1/2021    PERMANTLY REPAIRED L/H #1 SLAT DENT REF MHIRJ REO 690-57-42-766 REV -- 2020-12-15
